MAUDE Adverse Event Report: RESPIRONICS, INC. DREAM WEAR FULL FACE MASK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAM WEAR FULL FACE MASK; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 1133376
Medical Device Problem Codes Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Rash (2033)
Date of Event 03/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging patient developed a rash from using a dream wear full face mask.The patient required prescription steroid cream to address the issue.The patient is continuing to use the mask and the device will not be returned to the manufacturer.
 
Additional Manufacturer Narrative
The manufacturer previously reported medical device problem code: 3190 (insufficient information).After review, the medical device problem code should be 4001 (patient device interaction problem).The manufacturer previously reported required intervention to prevent permanent impairment/damage in section b2.After review, it was determined that required intervention to prevent permanent impairment/damage was incorrectly selected and other serious or important medical events should have been selected.The user was prescrbed a steroid cream to alleviate a rash.There was no allegation of serious or permanent harm or injury.

Brand Name
DREAM WEAR FULL FACE MASK
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key13937440
Report Number2518422-2022-11948
Device Sequence Number3889045
Product Code BZD
UDI-Device Identifier00606959046283
UDI-Public00606959046283
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1133376
Device Catalogue Number1133376
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2022
Supplement Date Received by Manufacturer03/21/2022
Initial Report FDA Received Date03/29/2022
Supplement Report FDA Received Date12/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexMale